MathSciNet Relay Station
MathSciNet bibliographic data
MR1646856 65F30 (15A18 51F20 65H10 90C30)
Edelman, Alan; Arias, Tomás A.; Smith, Steven T. The geometry of algorithms with orthogonality constraints. SIAM J. Matrix Anal. Appl. 20 (1999), no. 2, 303–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement